Taking levaquin with my iliotbial with a total knee
I recently was placed on Levaquin and the back of my right upper leg due to a bad tear above the lower foot that is slow healing. I have total knee replcements on both legs. The left knee is now starting to feel an aching feeling. I had been om Cefadroxil but the doctor replaced it with the Levaquin. I have to change the dressing 3 times a day with and apply Mupirocin- 2%. I am concerned that if the infection isn't healed, I may have to have the total knee replaced again. My left leg knee has been replaced twice and now I am concerned that my right knee replacement will also have to be replaced again. My Doctor at Urgent Care is not available for 6 days. Please reply asap and thank you.
How are you doing now?
In india, we don't do a knee replacement, if there are any signs of infection present.
Moreover, if the knee has earlier been replaced, then the implants needs to be removed, followed by eradication of infection, and then only the joint can be re-replaced.
Please discuss about your present situation and also let me know about your blood reports.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.